Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 620, NWS Jackson, MS

August 13, 2011Claiborne County, Copiah County, Hinds County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 13, 2011, 6:37 PM CDT for Claiborne County, Copiah County, Hinds County, Mississippi. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2011, 6:37 PM CDT (23:37 UTC)
Expired
Aug 13, 2011, 7:30 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 6:45 PM CDTTSTM WND DMG5 W Rocky Springs, MSTREES DOWNED AT US HIGHWAY 61 S AND KIRKLAND RD...PARTIALLY BLOCKING THE ROADWAY.
Aug 13, 7:00 PM CDTTSTM WND DMGUtica, MSA COUPLE TREES AND POWER LINES DOWN IN SW HINDS CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1901 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS54 KJAN 132337
SVRJAN
MSC021-029-049-140030-
/O.NEW.KJAN.SV.W.0620.110813T2337Z-110814T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
  EASTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTHWEST OF NEWMAN TO REGANTON TO 7 MILES SOUTHWEST
  OF ROCKY SPRINGS MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HERMANVILLE...EDWARDS...CARPENTER...UTICA...DENTVILLE...RAYMOND...
  BARLOW...DRY GROVE AND GLANCY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
VICKSBURG!. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3172 9057 3205 9103 3210 9097 3208 9091
      3213 9091 3212 9085 3216 9085 3214 9083
      3216 9077 3218 9079 3223 9072 3234 9070
      3234 9071 3235 9068 3234 9063 3238 9063
      3227 9037 3191 9039
TIME...MOT...LOC 2336Z 311DEG 27KT 3233 9077 3218 9075
          3202 9089

$$

BYB
1 follow-up statement
798 
WWUS54 KJAN 140014
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT SAT AUG 13 2011

MSC021-029-049-140030-
/O.CON.KJAN.SV.W.0620.000000T0000Z-110814T0030Z/
HINDS MS-COPIAH MS-CLAIBORNE MS-
714 PM CDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN CLAIBORNE...WESTERN COPIAH AND SOUTHWESTERN HINDS
COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LEARNED TO 6 MILES NORTH OF DENTVILLE TO BARLOW MOVING SOUTHEAST
AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DRY
GROVE AND GLANCY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
TALLULAH PARISH...WARREN COUNTY...AND PARTICULARLY THE VICKSBURG 
AREA! THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3172 9057 3194 9088 3208 9091 3213 9091
      3212 9085 3216 9085 3214 9083 3216 9077
      3218 9079 3223 9072 3234 9070 3234 9063
      3238 9063 3227 9037 3191 9039
TIME...MOT...LOC 0013Z 311DEG 27KT 3217 9052 3202 9050
          3186 9064

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:31 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 13, 3:31 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT SAT AUG 13 2011

.DISCUSSION...

THIS AFTERNOON AND EVENING...

OUTFLOW BOUNDARY ASSOC WITH WEAK MESOSCALE CONVECTIVE VORTEX HAS
PUSHED INTO EAST CENTRAL AND SOUTH CENTRAL MS WHERE IT HAS HELP TO
INITIATE SCATTERED SHOWER/TSTM ACTIVITY IN A MOIST AND UNSTABLE AIR
MASS (PRECIPITABLE WATER ~2 INCHES, MIXED LAYER CAPE ~2500 J/K). A
FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE LATE THIS AFTN ALONG AND AHEAD OF THE OUTFLOW BOUNDARY...BUT
MOST OF THE NW HALF OF THE FORECAST AREA BEHIND THE OUTFLOW BOUNDARY
IS SLIGHTLY MORE STABLE AND DO NOT EXPECT MUCH CONVECTIVE COVERAGE IN
THE NEXT COUPLE OF HOURS.

DAYTIME HEATING OVER NE LA/EXTREME SE/WEST CNTRL MS HAS LED TO A
STRONG DIFFERENTIAL HEATING BOUNDARY AND TSTMS ARE BEGINNING TO ERUPT
ALONG IT. HAVE INCREASED RAIN CHANCES OVER WRN PORTIONS OF THE
FORECAST AREA WITH THE EXPECTATION THAT COLD-POOLING AND INCREASING
CYCLONIC FLOW ALOFT WILL ENCOURAGE SOUTHWARD MOVEMENT OF THIS TSTM
ACTIVITY AS INDICATED BY THE LATEST SREF/GFS. THERMODYNAMIC
PARAMETERS ARE NOT GREATLY SUPPORTIVE OF SVR WEATHER...BUT
PRECIPITABLE WATER > 2 INCHES WILL SUPPORT HEAVY RAIN GIVEN TENDENCY
FOR TRAINING OF TSTM CELLS.

TONIGHT THROUGH SUNDAY NIGHT...A COLD FRONT IS STILL EXPECTED TO MOVE
SOUTHWARD ACROSS THE AREA IN ASSOCIATION WITH A STRONG DIGGING
SHORTWAVE TROUGH. AS DRIER AIR SURGES BEHIND THE FRONT...THE SHOWER/TSTM
CHANCES WILL RECEDE FROM NORTH TO SOUTH...AND PERHAPS OF GREATER
SIGNIFICANCE...HUMIDITY/HEAT STRESS WILL BE ON THE DECLINE AS WE
HEAD INTO EARLY NEXT WEEK. /EC/

MONDAY THROUGH SATURDAY...MORE SEASONABLE HIGH TEMPERATURES AND
POTENTIAL FOR SLIGHTLY BELOW NORMAL LOWS FOR THE BEGINNING OF NEXT
WEEK. THEN...INCREASE IN RAIN CHANCES AND TEMPERATURES WILL FOLLOW
GOING INTO THE LATE WEEK BEFORE ANOTHER SLIGHT COOL DOWN.

ONGOING AMPLIFIED TROUGHING ACROSS THE EASTERN CONUS COUPLED WITH A
LOW TO MID-LVL RIDGE OVER TEXAS WILL AID IN DRIVING ONE OF THE MORE
STRONGER FRONTS OF RECENT THROUGH ALL OF THE REGION ON SUNDAY. BY
MONDAY...MUCH DRIER AIR /PWATS OF ~0.75/ WILL BE USHERED IN UNDER
DECENT REINFORCING NRLY FLOW. DEWPOINTS ARE PROGGED BY GFS TO FALL
INTO THE MID TO LOW 60S AND WITH CLEAR SKIES...FEEL THAT COMPARABLE
LOW TEMPS WILL BE REACHED. THIS WILL BE SOME OF THE COOLEST LOWS
SINCE LATE MAY. WITH DRIER AIR PRESENT...HUMIDITY VALUES WILL ALSO
BE MUCH MORE TOLERABLE EVEN WITH THE AFTERNOON HIGHS IN THE LOW 90S
MONDAY THROUGH WEDNESDAY. DURING THAT SAME TIME PERIOD...MID TO
UPPER 60S FOR LOWS LOOK TO OCCUR ON AVERAGE WITH SOME LOCATIONS IN
NC/EC MS DIPPING INTO THE LOWER 60S.

THE OPS GFS AND ECMWF ARE IN-PHASE THROUGH TUESDAY BUT THEN DIFFER
IN TIMING WITH REGARDS TO MOISTURE RETURN INTO THE REGION. THE ECMWF
AMPLIFIES AN H7 TROUGH ACROSS THE W-CNTRL PLAINS AND FEATURES A
FLATTER...LESS BLOCKING...RIDGE AXIS ACROSS TEXAS. THIS TIGHTER
GRADIENT AND ORIENTATION ALLOWS FOR STRONGER WESTERLIES THAT IS TO
USHER IN HIGHER PWATS/THETA-E VALUES BACK TO THE REGION EARLY
TUESDAY. HOWEVER...OPS GFS (WHICH IS SUPPORTED STRONGLY BY ENSEMBLE
MEMBERS) HAS A STRONGER AMPLIFIED RIDGE ACROSS THE MID-MS VALLEY
AHEAD OF A LESS AMPLIFIED TROUGH DIGGING IN ACROSS THE NRN PLAINS.
THIS GREATER RIDGING WILL MAKE IT HARDER TO ANY MCS-TYPE COMPLEX TO
MAKE DOWN ACROSS THE REGION. HAVING SAID THAT...BOTH OPS GFS AND
ECMWF SHOW A GOOD AMOUNT OF ENERGY IN THE MID TO UPPER-LVL FLOW
STREAMING INTO N AL TUESDAY. MOST ACTIVITY SHOULD BE LOCATED NORTH
AND EAST THE AREA. FOLLOWING TUESDAY...HAVE TRENDED FORECAST TOWARDS
OPS GFS AND ENSEMBLES WEDNESDAY THROUGH END OF PERIOD.

FOLLOWING THAT LOGIC...LOW AND MID-LVL RIDGING WILL BEGIN TO EXTEND
ITS INFLUENCE FARTHER EAST ACROSS THE ARKLAMISS GOING INTO WEDNESDAY
AS 592-593 DM HEIGHTS WORK THEIR WAY INTO THE REGION. THIS ADDED
SUPPRESSION COUPLED WITH IN SITU DRIER AIR WILL HINDER RAIN CHANCES
WEDNESDAY WHILE ALLOWING TEMPERATURES TO SLOWLY RISE INTO THE MID
90S. BY THURSDAY...A STRONGER SW/V ACROSS THE LOWER OHIO RIVER
VALLEY LOOKS TO PULL ANOTHER LOW-LVL CONVERGENT ZONE/WEAK-FRONT LATE
THURSDAY INTO FRIDAY MORNING. DESPITE THE OPS GFS & ECMWF DIFFERENCES
EARLIER...BOTH AGREE WITH LOW AND MID-LVL THETA-E CONVERGENCE ZONE
MOVING SOUTH ACROSS REGION DURING THIS TIME PERIOD. POPS WERE
SLIGHTLY INCREASED DURING THIS TIME PERIOD AS SCHANCE THUNDER AND
SHOWER WX WORDING WAS INTRODUCED. FRONT ORIENTATION MAY BE SUCH THAT
SW AREAS REMAIN IN HIGHER MOISTURE CONTENT THROUGH THE DAY FRIDAY
AND SHOWERS/TSTORMS COULD BE POSSIBLE THERE. LOW TO MID-LVL HEIGHTS
WILL BE LOWERING BACK TO 588-589 DM FRIDAY AND SATURDAY ALLOW FOR
SLIGHTLY COOLER TEMPS AND MORE NW FLOW INFLUENCE (ESPECIALLY BY
SATURDAY). TSTORM COMPLEXES FROM THE NW WILL NEED TO BE MONITORED
FOR ONCE AGAIN. /ALLEN/

&&

.AVIATION...

PARTLY TO MOSTLY CLOUDY SKIES ONGOING OVER THE ARKLAMISS BUT CLOUD
DECKS ARE MOSTLY ABOVE 3-4KFT...AND THUS IN THE VFR RANGE. ISOLATED
STORMS HAVE DEVELOPED IN THE SOUTH AND EAST IN ADDITION TO CONTINUED
RAIN IN THE DELTA. WILL KEEP VCTS IN THE TAF BUT THIS WILL BEGIN TO
WANE IN THE EVENING HOURS. FRONT WILL TRAVERSE THE CWA DURING THE
OVERNIGHT AND EARLY SUNDAY MORNING. WINDS WILL SHIFT OUT OF THE NORTH
AND BE AROUND 5-7KTS SUNDAY. SKIES WILL CLEAR AS DRIER AIR WILL MOVE
IN...LIKELY RESULTING IN A NICE DAY FOR FLYING. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  94  68  90 /  37   6   7   5
MERIDIAN      71  94  65  92 /  43   7   8   5
VICKSBURG     72  93  67  91 /  36   7   5   5
HATTIESBURG   75  96  69  94 /  28  23   9   3
NATCHEZ       74  92  69  91 /  28  20   9   4
GREENVILLE    73  92  67  89 /  30   5   4   5
GREENWOOD     72  90  64  90 /  29   5   5   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/ALLEN/28/
Hazardous weather outlook, Aug 13, 2:48 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT SAT AUG 13 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
248 PM CDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED STRONG STORMS WILL BE POSSIBLE MAINLY IN AREAS EAST OF I-55
AND ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR THROUGH THIS EVENING. THE
PRIMARY HAZARDS WILL BE FROM SMALL HAIL AND WIND GUSTS UP TO 5O MPH.
THIS ACTIVITY WILL WANE DURING THE EVENING HOURS AS A FRONT MOVES
THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Aug 13, 4:47 PM CDT, 1 hour 50 minutes before
MSZ064-073-132225-
LAMAR MS-JEFFERSON DAVIS MS-
447 PM CDT SAT AUG 13 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT SAT AUG 13 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF PROGRESS AT 447 PM
CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN JEFFERSON DAVIS AND EXTREME NORTHWESTERN LAMAR
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3140 8996 3152 8996 3153 8997 3159 8997
      3155 8962 3143 8965 3143 8982 3139 8982
      3139 8992
TIME...MOT...LOC 2147Z 282DEG 6KT 3149 8993

BYB
Special weather statement, Aug 13, 5:56 PM CDT, 41 minutes before
LAZ016-MSZ040-047-053-132355-
WARREN MS-ISSAQUENA MS-CLAIBORNE MS-MADISON LA-
556 PM CDT SAT AUG 13 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT SAT AUG 13 2011

...GUSTY THUNDERSTORMS MOVING TOWARD VICKSBURG...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WIND GUSTS WAS LOCATED FROM 5 MILES SOUTHWEST OF FITLER TO 8 MILES
WEST OF YOKENA AT 555 PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN CLAIBORNE...SOUTHERN ISSAQUENA AND WARREN
COUNTIES...AND EASTERN MADISON PARISH SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3254 9116 3261 9100 3263 9100 3260 9115
      3272 9105 3278 9116 3279 9116 3271 9096
      3266 9096 3259 9066 3235 9065 3234 9071
      3224 9073 3194 9072 3208 9108 3209 9107
      3212 9104 3214 9116 3222 9112 3224 9116
TIME...MOT...LOC 2255Z 294DEG 15KT 3266 9106 3216 9106

BYB
Local storm report, Aug 13, 6:11 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND GST     1 NNW MOUND             32.35N 91.03W
08/13/2011  M48.00 MPH       MADISON            LA   ASOS

&&

DL
Local storm report, Aug 13, 6:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND GST     1 NNW MOUND             32.35N 91.03W
08/13/2011  M49.00 MPH       MADISON            LA   ASOS

&&

DL
Local storm report, Aug 13, 6:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
08/13/2011                   WARREN             MS   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES...POWER POLES...AND POWER LINES
            IN THE VICKSBURG AREA. TREES AND POWERLINES BLOCKING
            ROADWAYS.

&&

DL
Local storm report, Aug 13, 6:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 ESE VICKSBURG         32.31N 90.81W
08/13/2011                   WARREN             MS   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED ALONG MS HIGHWAY 27

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 11:52 PM CDTSpecial Weather StatementJANBolivar28 min
Aug 13, 1:41 PM CDTSpecial Weather StatementJANJasper39 min
Aug 13, 2:06 PM CDTSpecial Weather StatementJANLowndes29 min
Aug 13, 3:29 PM CDTSpecial Weather StatementJANSimpson41 min
Aug 13, 4:01 PM CDTSpecial Weather StatementJANLincoln39 min
Aug 13, 4:47 PM CDTSpecial Weather StatementJANJefferson Davis38 min
Aug 13, 5:56 PM CDTSpecial Weather StatementJANWarren59 min
Aug 13, 6:04 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren41 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.